MAUDE Adverse Event Report: ARTHREX, INC. FLEXIBLE SHAFT; PNEUMATIC PWR SURG INSTR MOTOR

ARTHREX, INC. FLEXIBLE SHAFT; PNEUMATIC PWR SURG INSTR MOTOR
Model Number FLEXIBLE SHAFT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/21/2025, a sales representative reported via (b)(4) that an 0222-200 flexible reamer shaft broke.This occurred during a case where the piece was recovered and the case was completed with no issue.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged 0222-200 serial/batch number (b)(6) was received for evaluation.A visual evaluation revealed that the device tip was broken off.Corrosion was observed on the laser marks.The threads at the proximal end were bent.Scratches and marks were also noted on the shaft, and the shaft length was bent.Functional testing cannot be performed as the device was broken when received.The most likely cause of the reported failure is the device's wear and tear after many re-processings and uses.

Brand Name
FLEXIBLE SHAFT
Common Device Name
PNEUMATIC PWR SURG INSTR MOTOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21537400
Report Number1220246-2025-00832
Device Sequence Number18053139
Product Code LXH
UDI-Device Identifier00848665023688
UDI-Public00848665023688
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLEXIBLE SHAFT
Device Catalogue Number0222-200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown